# SDR CA190621001

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,713 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Pax Door Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE THE AFT PASSENGER DOOR ANCHOR FITTING,WAS OBSERVED TO BE CRACKED. THE FITTING WAS REPLACED IAW THE APPLICABLE AMM REFERENCE. AC HOURS: CYCLES 27737, HOURS: 34622. (TC# 20190621001)
